# SDR DHL2006804520

- Difficulty date: February 2, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK FWD FITTING EXTERNAL PART CRACKED 1 INCH XRS 74.000 S-51 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PG 1.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  CLEANED, TREATED AND APPLIED POLYURETHANE YELLOW COATING IAW SRM 51-1-12 PG 7-12.  APPLIED SEALANT TO FAYING SURFACE IAW SRM 51-1-12.  INSTALLED NEW FITTING IAW SRM 51-3-0, SRM 51-1-23 (PLI WASHER) SRM 51-1-20D, SRM 51-3-1 (TORQUE) REFER TO JC 8-28-11-024 FOR FUEL LEAK CHECK.
